Been on 20mg/d accutane for 8 months. Last pill April 10. Last period started April 9th. Got pregnant around April 24-28. Child at risk?
Got Pregnant 2 Weeks After Stopping Taking Accutane (20mg/d for 8months). Child at Risk?
Doctor Answers (1)
Pregnancy and Accutane
What I can say is that the FDA recommends you wait at least a month to become pregnant after stopping Accutane. 20mg is a relatively low dosage. It will be up to you and your prescribing physician to determine what is best for you. But those are the recommendations.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.